Edinburgh Research Explorer

Makar-Limanov's conjecture on free subalgebras

Research output: Contribution to journalArticle

Standard

Makar-Limanov's conjecture on free subalgebras. / Smoktunowicz, Agata.

In: Advances in Mathematics, Vol. 222, No. 6, 20.12.2009, p. 2107-2116.

Research output: Contribution to journalArticle

Harvard

Smoktunowicz, A 2009, 'Makar-Limanov's conjecture on free subalgebras', Advances in Mathematics, vol. 222, no. 6, pp. 2107-2116. https://doi.org/10.1016/j.aim.2009.07.010

APA

Smoktunowicz, A. (2009). Makar-Limanov's conjecture on free subalgebras. Advances in Mathematics, 222(6), 2107-2116. https://doi.org/10.1016/j.aim.2009.07.010

Vancouver

Smoktunowicz A. Makar-Limanov's conjecture on free subalgebras. Advances in Mathematics. 2009 Dec 20;222(6):2107-2116. https://doi.org/10.1016/j.aim.2009.07.010

Author

Smoktunowicz, Agata. / Makar-Limanov's conjecture on free subalgebras. In: Advances in Mathematics. 2009 ; Vol. 222, No. 6. pp. 2107-2116.